# SDR 2025F00215

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: General aviation
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,218 hours, 35,738 cycles
- Engine: Rroyce RB211524*
- Engine time: 56,877 hours, 5,961 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Access Panel
- Part number: 411GR411DL
- Condition: Detached
- Location: Nr 1 Engine
- Part time: 58,877 hours, 5,961 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING PANEL #'S 411GR & 411DL DEPARTED THE ENGINE. DAMAGE TO FOLLOWING COMPONENTS: L/WING #2 FLAP (15"X6" LOWER & 3X2) UPPER, OUTER SECTION OF EXHAUST NOZZLE, PANEL #'S 411PL & 411QR, BLOCKER DOORS #'S 1.2.3.4 & 8.
